Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 13, Issue 3, Pages 207-238

BSDEs with polynomial growth generators

1Université Rennes 1, IRMAR, Rennes Cedex 35 042, France
2Princeton University, Statistics & Operations Research, Princeton, NJ 08544, USA

Received 1 July 1998; Revised 1 July 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Philippe Briand and René Carmona, “BSDEs with polynomial growth generators,” Journal of Applied Mathematics and Stochastic Analysis, vol. 13, no. 3, pp. 207-238, 2000.